# SDR IPXA2019050841897

- Difficulty date: April 22, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,096 hours, 16,027 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS.746.92 & XOS. 753.01. REPAIRED CRACKED RT WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS. 746.92 & XOS. 753.01 IAW EA 011-5730-01-A7735 REV. I/R AND EO MD11-5730-72510-A. (MAJOR)
